# SDR AALA202002269006

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 29,798 hours, 12,162 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fumes
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI AIRCRAFT BEHIND REPORTED FLAMES COMING OUT OF RIGHT ENGINE TAIL PIPE. THIS HAPPENED ABOUT 10 MINUTES AFTER START. ACCOMPLISHED AFT SUMP OIL SSTEM INSP IAW AMM 79-00-00 FOUND NO LEAKS OR COKEING AT OIL SUPLY AND SCAVENGE TUBE. DURING RUNS SAW NO FLAMES FROM EXHAUST NOZZLE. ALSO NO PARTICLES FOUND IN CHIP DETECTORS. AIRCRAFT RETURNED TO SERVICE.
